MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 54

MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 54
Model Number 25060.2854
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 feb 2026.Ball heads: bipolar head 25060.2854 316lvm bipolar head d 28 x 54 (k091967) lot 2503841: (b)(4) items manufactured and released on 18-jun-2025.Expiration date: 2030-may-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 2 weeks from the primary, the patient experienced a hip dislocation (bipolar from the acetabulum) and, during the attempt to perform a closed reduction at the hospital, the bipolar head dissociated from the 28 mm femoral head.An open reduction was then performed.The surgeon revised the biolox head to a head of the same size and the bipolar head to a head of the same size.The surgery was completed successfully.

Brand Name
BIPOLAR HEADS
Common Device Name
316LVM BIPOLAR HEAD Ø28 X 54
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24581578
Report Number3005180920-2026-00180
Device Sequence Number16050044
Product Code KWY
UDI-Device Identifier07630030843792
UDI-Public07630030843792
Combination Product (Y/N)N
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25060.2854
Device Lot Number2503841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient RaceWhite